Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hi Clearskies Clearskies

Posted by SLS on April 26, 2018, at 11:06:48

In reply to Re: Hi Clearskies SLS, posted by Clearskies on April 25, 2018, at 17:56:11

Hi, CS.

> The cross taper, down off of Zoloft and on to Rexulti, is a nightmare. Hours of crying today with a spontaneous existential crisis brought on by listening to a meditation. Yeesh.

I know about coming off of SRIs and experiencing an existential crisis. For me, it was a withdrawal symptom that emerged when I discontinued Viibryd (vilazodone). As much as the crisis revolved around the realities of how I have experienced (non-experience) life, it would not have happened without an abrupt change in brain chemistry. Hang in there. The crisis should disappear as spontaneously as it appeared. In the meantime, it is important to tell yourself that it is not you. It is the severity of your illness and drug withdrawal.

I really, really hope that you emerge from this thing quickly.

Which SSRI/SNRI worked best for you?

What was it about Zoloft that you found unsatisfactory?


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:SLS thread:1097974
URL: http://www.dr-bob.org/babble/social/20180212/msgs/1098350.html